# SDR 04FDEA01212

- Difficulty date: May 10, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD (WING SIDE) O/B FLAP O/B HINGE - SPOTFACE AT BARREL NUT AREA FOUND CORRODED.  LEFT FWD (WING SIDE) O/B FLAP O/B HINGE - SPOTFACE AT BARREL NUT AREA CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402-407, AND FOUND WITHIN LIMITS AS PER DWG ARC0503 SHT 2 AND CMM 57-44-09.  ORIGINAL THICKNESS =0.446 INCH, MATERIAL REMOVED =0.002 INCH, REMAINING THICKNESS =0.444 INCH.
